# SDR CKSA97379

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5714 · Wing, Center Box
- Part: Ctr Wing Box
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 94-26-09 FOUND LEVEL 2 CORROSION:  STA 1000 RT TOP OF CENTER WING BOX CORRODED AT WALL/FUSE.  CLEANED CORROSION AND FOUND TO BE OUT OF LIMITS IAW L1011 SRM 51-50-02 FIG 1 AND 2.  REPAIRED IAW INSTRUCTION ON SKETCH NBR AIA/E/2563.  NON-ROUTINE TASK CARD NUMBER 102624.
